Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Permutations by number of rises and successions

Author: D. P. Roselle
Journal: Proc. Amer. Math. Soc. 19 (1968), 8-16
MSC: Primary 05.10
MathSciNet review: 0218256
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Carlitz, Eulerian numbers and polynomials, Math. Mag. 30 (1958), 203-214. MR 0104845 (21:3596)
  • [2] G. Frobenius, Über die Bernoullischen Zahlen und die Eulerschen Polynome, S.-B. Preuss. Akad. Wiss. (1910), 809-847.
  • [3] N. Nielsen, Traité élémentaire des nombres de Bernoulli, Paris, 1923.
  • [4] J. Riordan, An introduction to combinatorial analysis, Wiley, New York, 1958. MR 0096594 (20:3077)
  • [5] H. Tietze, Über gewisse Unordnungen von Permutationen, S.-B. Math.-Natur. Abt. Bayer. Akad. Wiss. (1943), 281-293. MR 0017245 (8:127a)
  • [6] W. A. Whitworth, Choice and chance, Stechert, New York, 1943.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05.10

Retrieve articles in all journals with MSC: 05.10

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society